# SDR C2XA09RI104

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 16,750 hours, 12,716 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AU1AF
- Part serial: A42111
- Condition: Inoperative
- Location: Nr 1
- Part time: 16,482 hours, 12,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3118 - EWR - FLIGHT CREW REPORTED NR 1 TAT HEAT INOP ON CLIMBING GOING INTO ICING.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX EWR REMOVED AND REPLACED NR 1 TAT PROBE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
